AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 276 found      Go to page: 1 2 3 4 5 6 > >>

[61] Vadim Kostrykin, Konstantin A. Makarov and Alexander K. Motovilov. On a subspace perturbation problem. Proc. Amer. Math. Soc. 131 (2003) 3469-3476. MR 1991758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Il Bong Jung, Eungil Ko and Carl Pearcy. On quasinilpotent operators. Proc. Amer. Math. Soc. 131 (2003) 2121-2127. MR 1963758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Oleg N. Ageev. On asymmetry of the future and the past for limit self-joinings. Proc. Amer. Math. Soc. 131 (2003) 2053-2062. MR 1963750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Xiaoman Chen and Shengzhao Hou. A Beurling-type theorem for the Fock space. Proc. Amer. Math. Soc. 131 (2003) 2791-2795. MR 1974336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Thomas Schlumprecht and Vladimir G. Troitsky. On quasi-affine transforms of Read's operator. Proc. Amer. Math. Soc. 131 (2003) 1405-1413. MR 1949870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Serguei Shimorin. On Beurling-type theorems in weighted $l^2$ and Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 1777-1787. MR 1955265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Per Enflo and Terje Hõim. Some results on extremal vectors and invariant subspaces. Proc. Amer. Math. Soc. 131 (2003) 379-387. MR 1933328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Peter Saveliev. Lomonosov's invariant subspace theorem for multivalued linear operators. Proc. Amer. Math. Soc. 131 (2003) 825-834. MR 1937420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Shamim I. Ansari. A generalization of Lomonosov's inequality and its applications to invariant subspaces. Proc. Amer. Math. Soc. 130 (2002) 2905-2909. MR 1908913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Michael Stessin and Kehe Zhu. Reducing subspaces of weighted shift operators. Proc. Amer. Math. Soc. 130 (2002) 2631-2639. MR 1900871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Leiba Rodman and Nahum Zobin. Linear preservers of isomorphic types of lattices of invariant operator ranges. Proc. Amer. Math. Soc. 129 (2001) 2981-2986. MR 1840103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Bebe Prunaru. Invariant subspaces for bounded operators with large localizable spectrum. Proc. Amer. Math. Soc. 129 (2001) 2365-2372. MR 1823920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Dale R. Buske. Hilbert modules over a class of semicrossed products. Proc. Amer. Math. Soc. 129 (2001) 1721-1726. MR 1814102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Vern I. Paulsen and Dinesh Singh. A Helson-Lowdenslager-deBranges Theorem in $L^2$. Proc. Amer. Math. Soc. 129 (2001) 1097-1103. MR 1814147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Joseph A. Cima and William T. Ross. The Backward Shift on the Hardy Space. Math. Surveys Monogr. 79 (2000) MR MR1761913.
Book volume table of contents   

[76] Joseph A. Cima and William T. Ross. The Hardy space of the disk. Math. Surveys Monogr. 79 (2000) 17-43.
Book volume table of contents   
View Article: PDF

[77] Joseph A. Cima and William T. Ross. Overview. Math. Surveys Monogr. 79 (2000) 1-8.
Book volume table of contents   
View Article: PDF

[78] Joseph A. Cima and William T. Ross. Classical boundary value results. Math. Surveys Monogr. 79 (2000) 9-15.
Book volume table of contents   
View Article: PDF

[79] Joseph A. Cima and William T. Ross. The backward shift on $H^p$ for $p \in [1, \infty )$. Math. Surveys Monogr. 79 (2000) 81-113.
Book volume table of contents   
View Article: PDF

[80] Joseph A. Cima and William T. Ross. The Hardy spaces of the upper-half plane. Math. Surveys Monogr. 79 (2000) 45-79.
Book volume table of contents   
View Article: PDF

[81] Joseph A. Cima and William T. Ross. The backward shift on $H^p$ for $p \in (0,1)$. Math. Surveys Monogr. 79 (2000) 115-190.
Book volume table of contents   
View Article: PDF

[82] V. P. Camillo and K. R. Fuller. On reflexivity of direct sums. Proc. Amer. Math. Soc. 128 (2000) 2855-2862. MR 1664341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Heydar Radjavi, Peter Rosenthal and Victor Shulman. Operator semigroups with quasinilpotent commutators. Proc. Amer. Math. Soc. 128 (2000) 2413-2420. MR 1706985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Eungil Ko. On $p$-hyponormal operators. Proc. Amer. Math. Soc. 128 (2000) 775-780. MR 1707152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Vladimir G. Troitsky. Lomonosov's theorem cannot be extended to chains of four operators. Proc. Amer. Math. Soc. 128 (2000) 521-525. MR 1641129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Gordon MacDonald. Expanding a band. Proc. Amer. Math. Soc. 127 (1999) 2625-2632. MR 1610745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Juan P. Bès. Invariant manifolds of hypercyclic vectors for the real scalar case. Proc. Amer. Math. Soc. 127 (1999) 1801-1804. MR 1485460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Bruce A. Cload. Composition operators: Hyperinvariant subspaces, quasi-normals and isometries. Proc. Amer. Math. Soc. 127 (1999) 1697-1703. MR 1476125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] László Kérchy. Hyperinvariant subspaces of operators with non-vanishing orbits. Proc. Amer. Math. Soc. 127 (1999) 1363-1370. MR 1600097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Ali A. Jafarian, Leiba Rodman and Peter Semrl. Linear maps preserving the isomorphism class of lattices of invariant subspaces. Proc. Amer. Math. Soc. 126 (1998) 3607-3617. MR 1610913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 276 found      Go to page: 1 2 3 4 5 6 > >>